# SDR SWAA2025082207180

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 56,221 hours, 34,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FWD BOTTOM FLASHLIGHT WILL TEST FWD BOTTOM FLASHLIGHT WILL TEST.   CABIN FORWARD BOTTOM FLASHLIGHT OPS CHECK GOOD AND REPLACED BROKEN TAMPER SHIELD REF AMM 25-64-00.
